I need to know what to do about how I am feeling. I am feeling like this dizziness,headaches,nauseous,sometimes little sleep,sometimes to much sleep,lips will go numb,and will cry for no reason.I am taking Lexapro for depression. Can someone please help me? Nobody has been able to and I am a single mother of 2. I stopped taking it 10 days ago. I would really appreciate any advice anyone will give me.
Hi, so sorry you feel Ike this. Did you just suddenly stop? All at once? Or have you tapered off slowly? Per Drs instructions?
All of how you are feeling sounds completely normal for someone who just suddenedly/incorrectly stopped an antidepressant drug. You can't just stop these medications, you have to lower the dose slowly. I'm assuming by this that you haven't talked to your Dr??? Give them a CALL!!! You can successfully come off of this medication without feeling so badly. I myself am off antidepressants for the 1st time in 20 plus years and it feel amazing. I have emotions again! Please call your dr!!! There is no need to feel like you are, they can cut the dose and help you taper off so you done feel physically sick or depressed and like you want to cry. Those are all normal reactions to stopping the med so quickly.
I strongly agree with the other answer. If you stopped the Lexapro suddenly, this will give you a lot of not so good side effects. If this is the case, you should go back on it for a couple of weeks then start to wean off very slowly. When you wean, cut your dose in half each day for 2 weeks, after that keep your dose at half every other day for 2 weeks and so on until you can wean off totally. You may still get some withdrawal effects but they wont be all that bad. It may take a while for your body to adjust once you are off but everyday gets better and you will feel like a new person! I wish you all the best.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2014 • 3 answers
Posted 13 Nov 2015 • 2 answers
I have been on Lexapro a while now. It is finally starting to work, but I am so tired that I can ba?
Posted 7 Jan 2016 • 5 answers
Posted 10 Jan 2016 • 5 answers
Posted 14 Mar 2017 • 2 answers